# SDR DALA2018081305052

- Difficulty date: August 13, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 51,082 hours, 26,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU EMERGENCY BATTERY FAULT FOUND THROUGH CIDS.  CONFIRMED FAULT. REMOVED AND REPLACED EPSU BATTERY PACK IAW AMM. OPERATION CHECKED GOOD.
